# SDR ASAA2025082860961

- Difficulty date: August 28, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A750512
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL IN TRANSITION PANEL FOUND INTERCOSTAL STA 747-767 RBL24 TO BE CORRODED. GROUNDED - YES. FOUND TO BE OUT OF LIMITS REMOVED & REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02W=1.0" O=.032 R=.027 L=1.0" D=.005.
